# SDR SWAA000354

- Difficulty date: February 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N92SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22964
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 6565464
- Condition: Failed
- Location: Lavatory
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL ODOR FOLLOWED BY AFT LAV SMOKE DETECTOR SOUNDING AND MIRROR C/B TRIPPING.  REMOVED AND REPLACED AFT LAV MIRROR LIGHT BALLAST.
